# SDR DALA2015102606411

- Difficulty date: October 25, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 52,732 hours, 23,889 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 30
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CLEAT FRAME 30 LT IN FWD CARGO COMPARTMENT BETWEEN STR 43L TO STR 44. REPLACED CLEAT LOCATED AT FRAME 30 BETWEEN STR 43L TO STR 44 IN FWD CARGO COMPARTMENT IAW SRM 51-72-11 AND DWG D53231626.
